Medications and Vertigo.

By Swbtab03 Latest Reply 2010-06-23 17:26:39 -0500
Started 2010-06-23 13:54:28 -0500

Hello everyone, wondering if anyone might have an answer or feedback, because my Doc which is a D.O.
My sister in law calls her a doc in the box. lol
I am on many different meds, not afraid to list them here.
Metformin,zanaflex,ultram,naproxen,lovastatin,tricor,benicar. and recently amoxicillin for double ear infection.
My question is does anyone get dizzy(vertigo), I find multiple times during the day at work I get lightheaded and dizzy. Told the doc about this, but does not seem so concerned about this.
Has anyone had these symptoms and was anything done about it.

4 replies

RAYT721 2010-06-23 17:26:39 -0500 Report

I am not a doctor but the double ear infection might be the cause of the vertigo attacks. Is this a new condition since the infection(s)??? Your ears play a big part with equilibrium.

kdroberts 2010-06-23 13:56:38 -0500 Report

Do you check your blood sugar when you get dizzy?

Swbtab03 2010-06-23 14:00:26 -0500 Report

Yes sorry, it is around 100-136 the times I have checked, that is what I thought would be low numbers.

kdroberts 2010-06-23 14:28:47 -0500 Report

Most of those medications have a potential side effect of dizziness so with your blood sugar not being low it wouldn't be a stretch to assume it is one of them causing it. It could also be low blood pressure or multiple other things really. If your doc is not concerned I would make a note of when it's happening and how long it's lasting and take it to your next appointment. If it happens a lot then they may change their mind if they can see dates and times.